Connected components of the category of elementary abelian $p$-subgroups.

Mazza, Nadia (2008) Connected components of the category of elementary abelian $p$-subgroups. Journal of Algebra, 320 (12). pp. 4242-4248. ISSN 0021-8693

[img]
Preview
PDF (elabsgp.pdf)
elabsgp.pdf

Download (168kB)

Abstract

We determine the maximal number of conjugacy classes of maximal elementary abelian subgroups of rank $2$ in a finite $p$-group $G$, for an odd prime $p$. Namely, it is $p$ if $G$ has rank at least $3$ and it is $p+1$ if $G$ has rank $2$. More precisely, if $G$ has rank $2$, there are exactly $1,~2,~p+1$, or possibly $3$ classes for some $3$-groups of maximal nilpotency class.

Item Type: Journal Article
Journal or Publication Title: Journal of Algebra
Additional Information: The final, definitive version of this article has been published in the Journal, Journal of Algebra 320 (12), 2008, © ELSEVIER.
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 20812
Deposited By: Dr Nadia Mazza
Deposited On: 03 Dec 2008 10:27
Refereed?: No
Published?: Published
Last Modified: 22 Aug 2019 00:25
URI: https://eprints.lancs.ac.uk/id/eprint/20812

Actions (login required)

View Item View Item